• Previous Article
    Construction of unique mild solution and continuity of solution for the small initial data to 1-D Keller-Segel system
  • DCDS-B Home
  • This Issue
  • Next Article
    Equivalence between exponential stabilization and observability inequality for magnetic effected piezoelectric beams with time-varying delay and time-dependent weights
doi: 10.3934/dcdsb.2021094
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Boundary-value problems for weakly singular integral equations

Institute of Mathematics of the National Academy of Sciences of Ukraine, 3, Tereshchenkivska Str., Kyiv, 01024, Ukraine

Received  April 2020 Revised  August 2020 Early access March 2021

Fund Project: The present work was supported by the Grant H2020-MSCA-RISE-2019, project number 873071 (SOMPATY: Spectral Optimization: From Mathematics to Physics and Advanced Technology)

We consider a perturbed linear boundary-value problem for a weakly singular integral equation. Assume that the generating boundary-value problem is unsolvable for arbitrary inhomogeneities. Efficient conditions for the coefficients guaranteeing the appearance of the family of solutions of the perturbed linear boundary-value problem in the form of Laurent series in powers of a small parameter $ \varepsilon $ with singularity at the point $ \varepsilon = 0 $ are established.

Citation: Oleksandr Boichuk, Victor Feruk. Boundary-value problems for weakly singular integral equations. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021094
References:
[1]

P. L. Auer and C. S. Gardner, Note on singular integral equations of the Kirkwood–Riseman type, J. Chem. Phys., 23 (1955), 1545-1546.  doi: 10.1063/1.1742352.  Google Scholar

[2]

A. Boichuk, J. Diblík, D. Khusainov and M. Růžičková, Boundary-value problems for weakly nonlinear delay differential systems, Abstr. Appl. Anal., 2011 (2011), Art. ID 631412, 19 pp. doi: 10.1155/2011/631412.  Google Scholar

[3]

O. A. Boichuk and V. A. Feruk, Linear boundary-value problems for weakly singular integral equations, J. Math. Sci., 247 (2020), 248-257.  doi: 10.1007/s10958-020-04800-6.  Google Scholar

[4]

A. A. BoichukI. A. Korostil and M. Fečkan, Bifurcation conditions for a solution of an abstract wave equation, Differential Equations, 43 (2007), 495-502.  doi: 10.1134/S0012266107040076.  Google Scholar

[5]

O. A. BoichukN. O. Kozlova and V. A. Feruk, Weakly perturbed integral equations, J. Math. Sci., 223 (2017), 199-209.  doi: 10.1007/s10958-017-3348-x.  Google Scholar

[6]

A. A. BoichukN. A. Kozlova and V. A. Feruk, Weakly nonlinear integral equations of the Hammerstein type, Nonlin. Dynam. Syst. Theory, 19 (2019), 289-301.   Google Scholar

[7]

A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, 2$^nd$ edition, Walter de Gruyter, Berlin, Boston, 2016. doi: 10.1515/9783110378443.  Google Scholar

[8]

A. A. Boichuk and V. F. Zhuravlev, Solvability criterion for integro-differential equations with degenerate kernel in Banach spaces, Nonlin. Dynam. Syst. Theory, 18 (2018), 331-341.   Google Scholar

[9]

C. Constanda and S. Potapenko (eds.), Integral Methods in Science and Engineering. Techniques and Applications, Birkhäuser, Boston, 2008. doi: 10.1007/978-0-8176-4671-4.  Google Scholar

[10]

E. A. GalperinE. J. KansaA. Makroglou and S. A. Nelson, Variable transformations in the numerical solution of second kind Volterra integral equations with continuous and weakly singular kernels; extensions to Fredholm integral equations, J. Comput. Appl. Math., 115 (2000), 193-211.  doi: 10.1016/S0377-0427(99)00297-6.  Google Scholar

[11]

I. Golovatska, Weakly perturbed boundary-value problems for systems of integro-differential equations, Tatra Mt. Math. Publ., 54 (2013), 61-71.  doi: 10.2478/tmmp-2013-0005.  Google Scholar

[12]

O. Gonzalez and J. Li, A convergence theorem for a class of Nystrom methods for weakly singular integral equations on surfaces in $\mathbb{R}^{3}$, Math. Comp., 84 (2015), 675-714.  doi: 10.1090/S0025-5718-2014-02869-X.  Google Scholar

[13]

E. Goursat, A Course in Mathematical Analysis. Vol. III. Part 2, Dover Publications, Inc., New York, 1964.  Google Scholar

[14]

I. G. Graham, Galerkin methods for second kind integral equations with singularities, Math. Comp., 39 (1982), 519-533.  doi: 10.1090/S0025-5718-1982-0669644-3.  Google Scholar

[15]

E. A. Grebenikov and Yu. A. Ryabov, Constructive Methods in the Analysis of Nonlinear Systems, Nauka, Moscow, 1979.  Google Scholar

[16]

D. Hilbert, Selected Works, Vol. 2, Faktorial, Moscow, 1998. Google Scholar

[17]

C. HuangT. Tang and Z. Zhang, Supergeometric convergence of spectral collocation methods for weakly singular Volterra and Fredholm integral equations with smooth solutions, J. Comput. Math., 29 (2011), 698-719.  doi: 10.4208/jcm.1110-m11si06.  Google Scholar

[18]

S. G. Krein, Linear Equations in Banach Spaces, Nauka, Moscow, 1971.  Google Scholar

[19]

I. G. Malkin, Some Problems of the Theory of Nonlinear Oscillations, Gos. Izdt. Tekh.-Teor. Lit., Moscow, 1956.  Google Scholar

[20]

S. G. Mikhlin, Integral Equations and Their Applications to Certain Problems in Mechanics, Mathematical Physics and Technology, 2$^{nd}$ edition, Pergamon, New York, 1964.  Google Scholar

[21]

G. R. Richter, On weakly singular Fredholm integral equations with displacement kernels, J. Math. Anal. Appl., 55 (1976), 32-42.  doi: 10.1016/0022-247X(76)90275-4.  Google Scholar

[22]

A. SamoilenkoA. Boichuk and S. Chuiko, Hybrid difference-differential boundary-value problem, Miskolc Mathematical Notes, 18 (2017), 1015-1031.  doi: 10.18514/MMN.2017.2280.  Google Scholar

[23]

C. Schneider, Regularity of the solution to a class of weakly singular Fredholm integral equations of the second kind, Integral Equations Operator Theory, 2 (1979), 62-68.  doi: 10.1007/BF01729361.  Google Scholar

[24]

J. ShenC. Sheng and Z. Wang, Generalized Jacobi spectral-Galerkin method for nonlinear Volterra integral equations with weakly singular kernels, J. Math. Study, 48 (2015), 315-329.  doi: 10.4208/jms.v48n4.15.01.  Google Scholar

[25]

V. I. Smirnov, A Course of Higher Mathematics. Vol. IV. Part 1, Nauka, Moscow, 1974.  Google Scholar

[26]

E. Vainikko and G. Vainikko, A spline product quasi-interpolation method for weakly singular Fredholm integral equations, SIAM J. Numer. Anal., 46 (2008), 1799-1820.  doi: 10.1137/070693308.  Google Scholar

[27]

M. I. Vishik and L. A. Lyusternik, Solution of some perturbation problems in the case of matrices and self-adjoint or nonself-adjoint differential equations. I, Russ. Math. Surveys, 15 (1960), 1-73.  doi: 10.1070/RM1960v015n03ABEH004092.  Google Scholar

[28]

V. F. Zhuravlev and N. P. Fomin, Weakly perturbed boundary-value problems for the Fredholm integral equations with degenerate kernel in Banach spaces, J. Math. Sci., 238 (2019), 248-262.  doi: 10.1007/s10958-019-04233-w.  Google Scholar

show all references

References:
[1]

P. L. Auer and C. S. Gardner, Note on singular integral equations of the Kirkwood–Riseman type, J. Chem. Phys., 23 (1955), 1545-1546.  doi: 10.1063/1.1742352.  Google Scholar

[2]

A. Boichuk, J. Diblík, D. Khusainov and M. Růžičková, Boundary-value problems for weakly nonlinear delay differential systems, Abstr. Appl. Anal., 2011 (2011), Art. ID 631412, 19 pp. doi: 10.1155/2011/631412.  Google Scholar

[3]

O. A. Boichuk and V. A. Feruk, Linear boundary-value problems for weakly singular integral equations, J. Math. Sci., 247 (2020), 248-257.  doi: 10.1007/s10958-020-04800-6.  Google Scholar

[4]

A. A. BoichukI. A. Korostil and M. Fečkan, Bifurcation conditions for a solution of an abstract wave equation, Differential Equations, 43 (2007), 495-502.  doi: 10.1134/S0012266107040076.  Google Scholar

[5]

O. A. BoichukN. O. Kozlova and V. A. Feruk, Weakly perturbed integral equations, J. Math. Sci., 223 (2017), 199-209.  doi: 10.1007/s10958-017-3348-x.  Google Scholar

[6]

A. A. BoichukN. A. Kozlova and V. A. Feruk, Weakly nonlinear integral equations of the Hammerstein type, Nonlin. Dynam. Syst. Theory, 19 (2019), 289-301.   Google Scholar

[7]

A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, 2$^nd$ edition, Walter de Gruyter, Berlin, Boston, 2016. doi: 10.1515/9783110378443.  Google Scholar

[8]

A. A. Boichuk and V. F. Zhuravlev, Solvability criterion for integro-differential equations with degenerate kernel in Banach spaces, Nonlin. Dynam. Syst. Theory, 18 (2018), 331-341.   Google Scholar

[9]

C. Constanda and S. Potapenko (eds.), Integral Methods in Science and Engineering. Techniques and Applications, Birkhäuser, Boston, 2008. doi: 10.1007/978-0-8176-4671-4.  Google Scholar

[10]

E. A. GalperinE. J. KansaA. Makroglou and S. A. Nelson, Variable transformations in the numerical solution of second kind Volterra integral equations with continuous and weakly singular kernels; extensions to Fredholm integral equations, J. Comput. Appl. Math., 115 (2000), 193-211.  doi: 10.1016/S0377-0427(99)00297-6.  Google Scholar

[11]

I. Golovatska, Weakly perturbed boundary-value problems for systems of integro-differential equations, Tatra Mt. Math. Publ., 54 (2013), 61-71.  doi: 10.2478/tmmp-2013-0005.  Google Scholar

[12]

O. Gonzalez and J. Li, A convergence theorem for a class of Nystrom methods for weakly singular integral equations on surfaces in $\mathbb{R}^{3}$, Math. Comp., 84 (2015), 675-714.  doi: 10.1090/S0025-5718-2014-02869-X.  Google Scholar

[13]

E. Goursat, A Course in Mathematical Analysis. Vol. III. Part 2, Dover Publications, Inc., New York, 1964.  Google Scholar

[14]

I. G. Graham, Galerkin methods for second kind integral equations with singularities, Math. Comp., 39 (1982), 519-533.  doi: 10.1090/S0025-5718-1982-0669644-3.  Google Scholar

[15]

E. A. Grebenikov and Yu. A. Ryabov, Constructive Methods in the Analysis of Nonlinear Systems, Nauka, Moscow, 1979.  Google Scholar

[16]

D. Hilbert, Selected Works, Vol. 2, Faktorial, Moscow, 1998. Google Scholar

[17]

C. HuangT. Tang and Z. Zhang, Supergeometric convergence of spectral collocation methods for weakly singular Volterra and Fredholm integral equations with smooth solutions, J. Comput. Math., 29 (2011), 698-719.  doi: 10.4208/jcm.1110-m11si06.  Google Scholar

[18]

S. G. Krein, Linear Equations in Banach Spaces, Nauka, Moscow, 1971.  Google Scholar

[19]

I. G. Malkin, Some Problems of the Theory of Nonlinear Oscillations, Gos. Izdt. Tekh.-Teor. Lit., Moscow, 1956.  Google Scholar

[20]

S. G. Mikhlin, Integral Equations and Their Applications to Certain Problems in Mechanics, Mathematical Physics and Technology, 2$^{nd}$ edition, Pergamon, New York, 1964.  Google Scholar

[21]

G. R. Richter, On weakly singular Fredholm integral equations with displacement kernels, J. Math. Anal. Appl., 55 (1976), 32-42.  doi: 10.1016/0022-247X(76)90275-4.  Google Scholar

[22]

A. SamoilenkoA. Boichuk and S. Chuiko, Hybrid difference-differential boundary-value problem, Miskolc Mathematical Notes, 18 (2017), 1015-1031.  doi: 10.18514/MMN.2017.2280.  Google Scholar

[23]

C. Schneider, Regularity of the solution to a class of weakly singular Fredholm integral equations of the second kind, Integral Equations Operator Theory, 2 (1979), 62-68.  doi: 10.1007/BF01729361.  Google Scholar

[24]

J. ShenC. Sheng and Z. Wang, Generalized Jacobi spectral-Galerkin method for nonlinear Volterra integral equations with weakly singular kernels, J. Math. Study, 48 (2015), 315-329.  doi: 10.4208/jms.v48n4.15.01.  Google Scholar

[25]

V. I. Smirnov, A Course of Higher Mathematics. Vol. IV. Part 1, Nauka, Moscow, 1974.  Google Scholar

[26]

E. Vainikko and G. Vainikko, A spline product quasi-interpolation method for weakly singular Fredholm integral equations, SIAM J. Numer. Anal., 46 (2008), 1799-1820.  doi: 10.1137/070693308.  Google Scholar

[27]

M. I. Vishik and L. A. Lyusternik, Solution of some perturbation problems in the case of matrices and self-adjoint or nonself-adjoint differential equations. I, Russ. Math. Surveys, 15 (1960), 1-73.  doi: 10.1070/RM1960v015n03ABEH004092.  Google Scholar

[28]

V. F. Zhuravlev and N. P. Fomin, Weakly perturbed boundary-value problems for the Fredholm integral equations with degenerate kernel in Banach spaces, J. Math. Sci., 238 (2019), 248-262.  doi: 10.1007/s10958-019-04233-w.  Google Scholar

[1]

John R. Graef, Lingju Kong, Bo Yang. Positive solutions of a nonlinear higher order boundary-value problem. Conference Publications, 2009, 2009 (Special) : 276-285. doi: 10.3934/proc.2009.2009.276

[2]

Kateryna Marynets. Study of a nonlinear boundary-value problem of geophysical relevance. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4771-4781. doi: 10.3934/dcds.2019194

[3]

A. Pedas, G. Vainikko. Smoothing transformation and piecewise polynomial projection methods for weakly singular Fredholm integral equations. Communications on Pure & Applied Analysis, 2006, 5 (2) : 395-413. doi: 10.3934/cpaa.2006.5.395

[4]

Yin Yang, Yunqing Huang. Spectral Jacobi-Galerkin methods and iterated methods for Fredholm integral equations of the second kind with weakly singular kernel. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 685-702. doi: 10.3934/dcdss.2019043

[5]

Hideo Ikeda, Koji Kondo, Hisashi Okamoto, Shoji Yotsutani. On the global branches of the solutions to a nonlocal boundary-value problem arising in Oseen's spiral flows. Communications on Pure & Applied Analysis, 2003, 2 (3) : 381-390. doi: 10.3934/cpaa.2003.2.381

[6]

Marta García-Huidobro, Raul Manásevich. A three point boundary value problem containing the operator. Conference Publications, 2003, 2003 (Special) : 313-319. doi: 10.3934/proc.2003.2003.313

[7]

Vishal Vasan, Bernard Deconinck. Well-posedness of boundary-value problems for the linear Benjamin-Bona-Mahony equation. Discrete & Continuous Dynamical Systems, 2013, 33 (7) : 3171-3188. doi: 10.3934/dcds.2013.33.3171

[8]

Joshua Du, Jun Ji. An integral representation of the determinant of a matrix and its applications. Conference Publications, 2005, 2005 (Special) : 225-232. doi: 10.3934/proc.2005.2005.225

[9]

Pasquale Candito, Giovanni Molica Bisci. Multiple solutions for a Navier boundary value problem involving the $p$--biharmonic operator. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 741-751. doi: 10.3934/dcdss.2012.5.741

[10]

Chan-Gyun Kim, Yong-Hoon Lee. A bifurcation result for two point boundary value problem with a strong singularity. Conference Publications, 2011, 2011 (Special) : 834-843. doi: 10.3934/proc.2011.2011.834

[11]

Vladimir V. Varlamov. On the initial boundary value problem for the damped Boussinesq equation. Discrete & Continuous Dynamical Systems, 1998, 4 (3) : 431-444. doi: 10.3934/dcds.1998.4.431

[12]

Gen Nakamura, Michiyuki Watanabe. An inverse boundary value problem for a nonlinear wave equation. Inverse Problems & Imaging, 2008, 2 (1) : 121-131. doi: 10.3934/ipi.2008.2.121

[13]

Weishi Liu. Geometric approach to a singular boundary value problem with turning points. Conference Publications, 2005, 2005 (Special) : 624-633. doi: 10.3934/proc.2005.2005.624

[14]

Mario Ahues, Filomena D. d'Almeida, Alain Largillier, Paulo B. Vasconcelos. Defect correction for spectral computations for a singular integral operator. Communications on Pure & Applied Analysis, 2006, 5 (2) : 241-250. doi: 10.3934/cpaa.2006.5.241

[15]

P. Lima, L. Morgado. Analysis of singular boundary value problems for an Emden-Fowler equation. Communications on Pure & Applied Analysis, 2006, 5 (2) : 321-336. doi: 10.3934/cpaa.2006.5.321

[16]

Zongming Guo, Yunting Yu. Boundary value problems for a semilinear elliptic equation with singular nonlinearity. Communications on Pure & Applied Analysis, 2016, 15 (2) : 399-412. doi: 10.3934/cpaa.2016.15.399

[17]

A. Cibotarica, Jiu Ding, J. Kolibal, Noah H. Rhee. Solutions of the Yang-Baxter matrix equation for an idempotent. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 347-352. doi: 10.3934/naco.2013.3.347

[18]

Wei-guo Wang, Wei-chao Wang, Ren-cang Li. Deflating irreducible singular M-matrix algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2013, 3 (3) : 491-518. doi: 10.3934/naco.2013.3.491

[19]

Olga A. Brezhneva, Alexey A. Tret’yakov, Jerrold E. Marsden. Higher--order implicit function theorems and degenerate nonlinear boundary-value problems. Communications on Pure & Applied Analysis, 2008, 7 (2) : 293-315. doi: 10.3934/cpaa.2008.7.293

[20]

Alexander Arguchintsev, Vasilisa Poplevko. An optimal control problem by parabolic equation with boundary smooth control and an integral constraint. Numerical Algebra, Control & Optimization, 2018, 8 (2) : 193-202. doi: 10.3934/naco.2018011

2020 Impact Factor: 1.327

Article outline

[Back to Top]